MathSciNet Relay Station
MathSciNet bibliographic data
MR482164 46F10 (26A51)
Dudley, R. M. On second derivatives of convex functions. Math. Scand. 41 (1977), no. 1, 159–174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement